# SDR AALA20071600

- Difficulty date: August 22, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR INFLIGHT T086/22AUG - NUMBER TWO OVEN IN FIRST CLASS GALLEY SMOKING.  FLIGHT ATTENDANT TURNED OVEN OFF.  CIRCUIT BREAKERS PULLED AND BANDED.  CLEANED BURNT RESIDUE FROM NUMBER TWO OVEN IN FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
